# SDR DL72S951113

- Difficulty date: March 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N485DA
- Make and model: Boeing 727232
- Aircraft serial: 20865
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transverse Beam
- Part number: 651751724
- Condition: Cracked
- Location: Fs 1263 Rh Torq
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LETTER CHECK INSPECTION, THE RT TORQUE BOX UPPER TRANSVERSE BEAM AT FS 1263 WAS FOUND CRACKED.  PER THE B727 S/B 53-0129, REV 4, THE PART WILL BE REPLACED.
